# SDR COMA0160447

- Difficulty date: July 8, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 18,999 hours, 17,935 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 60034017373
- Part serial: NA
- Condition: Cracked
- Part time: 18,999 hours, 17,935 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL "J" ANGLES LOCATED INSIDE CBPI, CBP2 AT BL9 L/H AND R/H ARE CRACKED.REMOVED DAMAGED "J" ANGLES, FABED NEW ANGLES AND INSTALLED I/A/W WVAC E.O. 601R-53-2544.
